BibTeX record journals/jlp/DovlandJOY15

download as .bib file

@article{DBLP:journals/jlp/DovlandJOY15,
  author    = {Johan Dovland and
               Einar Broch Johnsen and
               Olaf Owe and
               Ingrid Chieh Yu},
  title     = {A proof system for adaptable class hierarchies},
  journal   = {J. Log. Algebraic Methods Program.},
  volume    = {84},
  number    = {1},
  pages     = {37--53},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jlamp.2014.09.001},
  doi       = {10.1016/j.jlamp.2014.09.001},
  timestamp = {Tue, 16 Feb 2021 15:58:23 +0100},
  biburl    = {https://dblp.org/rec/journals/jlp/DovlandJOY15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics